Turkish Journal of Mathematics
In this paper, we deal with two-person zero-sum games with fuzzy goals. We investigated the cases where the membership functions of the players are nonlinear. We examined how the solutions should be if the membership functions of players were exponential functions. In case players' membership functions are exponential, we developed a new method for the maximin solution according to a degree of attainment of the fuzzy goals. An application was made to show the effectiveness of the method.
Fuzzy goal, zero-sum games, maximin solution
ÇEVİKEL, ADEM CENGİZ
"On max-min solutions of fuzzy games with nonlinear memberships functions,"
Turkish Journal of Mathematics: Vol. 47:
2, Article 12.
Available at: https://journals.tubitak.gov.tr/math/vol47/iss2/12